MAUDE Adverse Event Report: PHILIPS RESPIRONICS INC. EVERFLO OXYGEN CONCENTRATOR; GENERATOR, OXYGEN, PORTABLE

PHILIPS RESPIRONICS INC. EVERFLO OXYGEN CONCENTRATOR; GENERATOR, OXYGEN, PORTABLE
Model Number 1020008
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/10/2021
Type of Reportable Event Death
Event or Problem Description
The manufacturer received information alleging a patient expired while using an everflo oxygen concentrator.The device has yet to be returned to the manufacturer for evaluation.A follow up report will be submitted when the manufacturer has completed the investigation.
 
Additional Manufacturer Narrative
The manufacturer previously reported a patient allegedly expired while using an everflo oxygen concentrator.The manufacturer received information alleging a patient expired while using an everflo oxygen concentrator.The device was returned to the manufacturer's quality product investigation laboratory for further investigation.The device was visually inspected and the device was found to have evidence of physical damage.The device was tested and was found to operate and alarm to design specifications.The manufacturer concludes that the device did not cause or contribute to the patient's death.

Brand Name
EVERFLO OXYGEN CONCENTRATOR
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
PHILIPS RESPIRONICS INC.
1001 murry ridge lane
murrysville PA 15668
MDR Report Key11820696
Report Number2518422-2021-01440
Device Sequence Number3746943
Product Code CAW
UDI-Device Identifier00606959032576
UDI-Public00606959032576
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K061261
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1020008
Device Catalogue Number1020008
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2021
Supplement Date Received by Manufacturer07/01/2021
Initial Report FDA Received Date05/13/2021
Supplement Report FDA Received Date07/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;